# SDR AALA20111212TUL02

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE CRACK IN SKIN STATION 1380 AT LONGERON 14.  ACCOMPLISHED DOUBLER REPAIR PER EA MD80-53-020782 AND SRM 53-01-00 FIGURE 4.
